Table of Contents
International Journal of Population Research
Volume 2011, Article ID 873967, 7 pages
http://dx.doi.org/10.1155/2011/873967
Research Article

A Theoretical Note on the Relationship between Documented and Undocumented Migration

1Division of Resource Management, West Virginia University, P.O. Box 6201, Morgantown, WV 26506-6201, USA
2Regional Research Institute, West Virginia University, P.O. Box 6825, Morgantown, WV 26506-6825, USA

Received 9 March 2011; Accepted 18 June 2011

Academic Editor: Rebeca Raijman

Copyright © 2011 Peter V. Schaeffer and Mulugeta S. Kahsai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter V. Schaeffer and Mulugeta S. Kahsai, “A Theoretical Note on the Relationship between Documented and Undocumented Migration,” International Journal of Population Research, vol. 2011, Article ID 873967, 7 pages, 2011. https://doi.org/10.1155/2011/873967.